MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGF-1 (RE-STANDARDIZED)

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGF-1 (RE-STANDARDIZED)
Model Number IMMULITE 2000 IGF-1 (RE-STANDARDIZED)
Medical Device Problem Code Human Factors Issue (2948)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer informed siemens that additional patient information and system files are not available.The customer informs that there is no malfunction with the immulite 2000 xpi system and that all maintenance is performed.The customer has stated that the low bias can be explained by the restandardization of the ifg-1 assay and their mistake of not informing the physician(s) about the immulite 2000 igf-i restandardization (customer bulletin # 11222908, rev.A, 2016-05) and the expected decrease in patient results.The cause of the event is use error.Separate mdrs were filed for the ifg-1 kit lots 109, 110, 111, 114, 116, 117, 119, 120, 121, 123.The following mdrs are associated to this customer and event: 2432235-2018-00116, 2432235-2018-00118, 2432235-2018-00119, 2432235-2018-00120, 2432235-2018-00121, 2432235-2018-00122, 2432235-2018-00123, 2432235-2018-00124, 2432235-2018-00125, 2432235-2018-00126.
 
Event or Problem Description
The customer informed siemens that patient samples were run daily for insulin-like growth factor-1 (igf-1) on an immulite 2000 xpi instrument and a non-siemens instrument.Both results were reported to the physician(s), who questioned the discordant immulite 2000 xpi results.The physician(s) observed that lower results were obtained on the immulite 2000 xpi instrument when compared to the non-siemens method.There are no known reports of patient intervention or adverse health consequences due to the difference in igf-1 patient results.

Brand Name
IMMULITE 2000 IGF-1 (RE-STANDARDIZED)
Common Device Name
IMMULITE 2000 IGF-1 (RE-STANDARDIZED)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
MDR Report Key7367615
Report Number2432235-2018-00125
Device Sequence Number16573612
Product Code CFL
UDI-Device Identifier00630414601236
UDI-Public00630414601236
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 IGF-1 (RE-STANDARDIZED)
Device Catalogue NumberL2KIGF2
Device Lot Number121
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1